skip to content
Theses on the calculus of variations submitted to the faculty of the Division of the physical sciences in candidacy for the degree of doctor of philosophy, Department of mathematics. Preview this item
ClosePreview this item
Checking...

Theses on the calculus of variations submitted to the faculty of the Division of the physical sciences in candidacy for the degree of doctor of philosophy, Department of mathematics.

Author: University of Chicago. Department of Mathematics.
Publisher: [Chicago], [1933]
Edition/Format:   Book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Additional Physical Format: Online version:
Theses on the calculus of variations submitted to the faculty of the Division of the physical sciences in candidacy for the degree of doctor of philosophy, Department of mathematics.
[Chicago, 1933]
(OCoLC)645882757
Document Type: Book
All Authors / Contributors: University of Chicago. Department of Mathematics.
OCLC Number: 8892402
Notes: At head of title: The University of Chicago.
Photolithographed.
Pages 297-429 incorrectly numbered 341-473.
"Private edition, distributed by the University of Chicago libraries."
Each thesis has special t.p. and separate paging.
"Reprinted from the volume entitled Contributions to the calculus of variations, 1931-1932. The University of Chicago press, Chicago, Illinois."
Description: ii, 293, [3], 341-473 pages : illustrations ; 24 cm
Contents: Edge conditions for multiple integrals in the calculus of variations / James Ellis Powell--The Fuler-Lagrange multiplier rule for double integrals / Max Coral--The condition of Mayer for discontinuous solutions of the Lagrange problem / Ralph Aubrie Hefner--A problem in the calculus of variations suggested by a problem in economics / Henry Howes Pixley--Functions of lines and the calculus of variations / Ralph Grafton Sanger--Sufficient conditions for the general problem of Mayer with variable end-points / Magnus Rudolf Hestenes--The problem of Bolza and its accessory boundary value problems / Kuen-Sen Hu--Jacobi's condition for multiple integral problems of the calculus of variations / Albert William Raab.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(1)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/8892402>
library:oclcnum"8892402"
library:placeOfPublication
library:placeOfPublication
owl:sameAs<info:oclcnum/8892402>
rdf:typeschema:Book
schema:about
schema:about
schema:about
<http://id.worldcat.org/fast/844140>
rdf:typeschema:Intangible
schema:name"Calculus of variations"@en
schema:name"Calculus of variations."@en
schema:contributor
<http://viaf.org/viaf/268947573>
rdf:typeschema:Organization
schema:name"University of Chicago. Department of Mathematics."
schema:datePublished"1933"
schema:description"Edge conditions for multiple integrals in the calculus of variations / James Ellis Powell--The Fuler-Lagrange multiplier rule for double integrals / Max Coral--The condition of Mayer for discontinuous solutions of the Lagrange problem / Ralph Aubrie Hefner--A problem in the calculus of variations suggested by a problem in economics / Henry Howes Pixley--Functions of lines and the calculus of variations / Ralph Grafton Sanger--Sufficient conditions for the general problem of Mayer with variable end-points / Magnus Rudolf Hestenes--The problem of Bolza and its accessory boundary value problems / Kuen-Sen Hu--Jacobi's condition for multiple integral problems of the calculus of variations / Albert William Raab."@en
schema:exampleOfWork<http://worldcat.org/entity/work/id/43057743>
schema:inLanguage"en"
schema:name"Theses on the calculus of variations submitted to the faculty of the Division of the physical sciences in candidacy for the degree of doctor of philosophy, Department of mathematics."@en
schema:url

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.